# SDR DALA2025021801200

- Difficulty date: February 13, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 60,390 hours, 42,943 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 9538 -DIV/SMK/DE- THE FLIGHT CREW NOTED SMOKE IN COCKPIT WHILE ENROUTE TO MCI. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT WAS DIVERTED TO A NORMAL SAFE LANDING IN ORD. CORRECTIVE ACTION: MAINTENANCE INSPECTED THE GALLEY OVEN CONNECTOR, AND NO TROUBLE WAS FOUND. DURING REPLACEMENT OF THE OVEN, BURNT RESIDUE WAS DISCOVERED IN THE OVEN CUBICLE. OPERATIONAL CHECK OF THE OVEN WAS GOOD. (LP #6911289)
